MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PSI KIT: 8.5 FR; INTRODUCER CATHETER

ARROW INTERNATIONAL LLC ARROW PSI KIT: 8.5 FR; INTRODUCER CATHETER
Catalog Number CA-09886
Medical Device Problem Codes Difficult to Advance (2920); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported " difficulties with inserting bioptome through cordis due to sticking and not smooth.Squeaking noise noted during bioptome insertion.Doctor felt resistance with feeding the bioptome through the introducer as well as resistance with feeing the wire into the sheath." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".
 
Additional Manufacturer Narrative
Qn#(b)(6) complaint verification testing could not be performed as it was reported that the sample is not available for return.A device history record review was performed and a potential finding was identified.As no sample was returned for investigation, it could not be determined if the finding was relevant.The ifu provided with the kit informs the user , "insert entire length of dilator through hemostasis valve into sheath pressing hub of dilator firmly into hub of hemostasis valve/side port assembly.Place assembly on sterile field awaiting final sheath placement." the ifu also states, "do not apply excessive force in removing guide wire, dilator or sheath.If withdrawal cannot be easily accomplished, a chest x-ray should be obtained and further consultation requested".The lidstock artwork indicates that the sheath involved with this kit should be used in tandem with 7-7.5 fr catheters.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
 
Event or Problem Description

Brand Name
ARROW PSI KIT: 8.5 FR
Common Device Name
INTRODUCER CATHETER
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key19861698
Report Number9680794-2024-00723
Device Sequence Number15479374
Product Code DYB
UDI-Device Identifier10801902001303
UDI-Public(01)10801902001303(11)200508(17)241231(10)13F20E0159(21)
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K780532
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2024
Device Catalogue NumberCA-09886
Device Lot Number13F20E0159
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2024
Supplement Date Received by Manufacturer08/22/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date08/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/08/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NONE REPORTED; NONE REPPORTED
Patient SexUnknown